Duality for semi-definite and semi-infinite programming

S. J. Li, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

10 Citations (Scopus)

Abstract

In this article, we study semi-definite and semi-infinite programming problems (SDSIP). which includes semi-infinite linear programs and semi-definite programs as special cases. We establish that a uniform duality between the homogeneous (SDSIP) and its Lagrangian-type dual problem is equivalent to the closedness condition of certain cone. Moreover, this closedness condition was assured by a generalized canonically closedness condition and a Slater condition. Corresponding results for the nonhomogeneous (SDSIP) problem were obtained by transforming it into an equivalent homogeneous (SDSIP) problem.
Original languageEnglish
Pages (from-to)507-528
Number of pages22
JournalOptimization
Volume52
Issue number4-5
DOIs
Publication statusPublished - 1 Aug 2003

Keywords

  • Duality
  • Semi-definite program
  • Semi-infinite program

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this